Betadrin WZF drug used in acute rhinitis, exacerbation of chronic rhinitis in the course of seasonal and perennial allergic rhinitis and the common cold.

Composition
1 ml of the solution contains as active ingredients: 1 mg diphenhydramine hydrochloride and 0.33 mg naphazoline nitrate and excipients: benzalkonium chloride solution, disodium edetate, boric acid, sodium hydroxide 10%, purified water.


Action
Betadrin WZF is a combination drug containing in its composition the antihistamine substance - diphenhydramine and alpha-adrenomimetic - naphazoline.
As a result of the action of these two substances, the medicine removes the symptoms of rhinitis, such as runny nose, stuffy nose, redness, swelling with impaired sinus patency, especially if the cause is allergy.
Betadrin WZF is used for acute inflammation of the nasal mucosa, exacerbation of chronic rhinitis in the course of seasonal and perennial allergic rhinitis or colds.
Symptomatic drug works and is intended for emergency treatment.

Pregnancy and lactation
Do not use during pregnancy. There are no data on the safety of use during breastfeeding.

 

Dosage

This medicine is for nasal use only.
Adults and children over 6 years of age:
1-3 drops in each nostril, not more often than every 4-6 hours.
The drug should not be used for more than 3-5 days without a doctor's recommendation.

 

Product made in Poland

 

Exp Date end April 2020

Polfa Betadrin WZF Nasal Drops 10ml

SKU: 5909990181810
£3.49 Regular Price
£2.99Sale Price